Detail publikace

An existence criterion of positive solutions of p-type retarded functional differential equations

Originální název

An existence criterion of positive solutions of p-type retarded functional differential equations

Anglický název

An existence criterion of positive solutions of p-type retarded functional differential equations

Jazyk

en

Originální abstrakt

An existence criterion of positive solutions of p-type retarded functional differential equations is considered

Anglický abstrakt

An existence criterion of positive solutions of p-type retarded functional differential equations is considered

BibTex


@article{BUT40631,
  author="Josef {Diblík} and Zdeněk {Svoboda}",
  title="An existence criterion of positive solutions of p-type retarded functional differential equations",
  annote="An existence criterion of positive solutions of p-type retarded functional differential equations is considered",
  chapter="40631",
  journal="Journal of Computational and Applied Mathematics",
  number="1",
  volume="147(2002)",
  year="2002",
  month="january",
  pages="315--331",
  type="journal article - other"
}